# SDR HNAA2020041500139

- Difficulty date: March 16, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 36,832 hours, 33,274 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-30-48 SHEAR CLIP AT FRAME 65 BY CARGO DOOR SILL IS CORRODED...REMOVED AND INSTALLED NEW SECTION
OF SHEAR CLIP AT FRAME 65 IAW EMB 145 SRM 53--
31-04 EO1-53-20-0160
